# SDR IPXA2022013078452

- Difficulty date: January 9, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: WSP0785Y501
- Condition: None
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FLOOR PANEL WSP0785Y501 BETWEEN STA 475.000 AND STA 500.175 AND X=0 X=8.5 HAS CORROSION.REMOVED AND REPLACE FLOOR PANEL WSP0785Y501 IAW MD11 SRM 51-31-01 (MINOR)
